Journal of Symbolic Logic

The Relative Efficiency of Propositional Proof Systems

Stephen A. Cook and Robert A. Reckhow

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 1 (1979), 36-50.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740343

Mathematical Reviews number (MathSciNet)
MR523487

Zentralblatt MATH identifier
0408.03044

JSTOR
links.jstor.org

Citation

Cook, Stephen A.; Reckhow, Robert A. The Relative Efficiency of Propositional Proof Systems. J. Symbolic Logic 44 (1979), no. 1, 36--50. https://projecteuclid.org/euclid.jsl/1183740343


Export citation